MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7900A
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technical support representative performed troubleshooting over the phone with the account, asking the account to inspect and replaced the power cord if necessary.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Make sure the power cord is not damaged and it is connected to the bed.Replace the power cord as necessary.Check the ac inlet to psm cable assembly for kinks, damage, and connections.Replace or connect the cable as necessary.Replace parts as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.Baxter technical support contacted the account two additional times trying to obtain the resolution for this event.No response has been received from the account.Based on this information, no further action is required.
 
Event or Problem Description
On 20-feb-2026, a company representative - service personnel contacted technical service to report that centrella frame (product code p7900a000005, serial number (b)(6)), had power cord sparked.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CENTRELLA BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24645701
Report Number1824206-2026-00652
Device Sequence Number21272355
Product Code FNL
UDI-Device Identifier00887761999961
UDI-Public(01)00887761999961(11)171218
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7900A
Device Catalogue NumberP7900A000005
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown